| Model Number |
IntelliVue Patient Monitor MX400 |
| Medical Device Problem Code |
No Audible Prompt/Feedback (2282)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported there is a speaker malfunction.It is unknown at this time if the device produced audible sound.The device was not in use on a patient at the time of the event, there was no patient involvement.
Additional Manufacturer Narrative
E1 reporter phone #:(b)(6).Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.